A problem from using skin lightner

A problem from using skin lightner

asked
I used a skin lightner with hydroquinone. Instead of making my dark spots lighter, they turned them a grayish color. I went to my Dr. and she said, she has never seen this before and doesn't know what it is. Has this ever happened to any of you?
My Answer
Attach Images (Limit 4)
A :

2 answers so far

  • NEWEST
  • MOST POPULAR
What @GoodFaith said! Haha. For the record, I have used a skin highlighter but not a lightener.
This answer has been removed.
Tell your Doctor, you have Exogenous Ochronosis. It can be treated with a Co2 Laser and taking high doses of Vitamin C internally. If your Doctor is not familiar with this condition at all, call some Dermatologists and find someone who is. This is one of the rare dangers of using hydroquinone. You must have olive skin and you used a percentage that was too high for you. If you ever use it again in the future, make sure you don't use higher than 1-2% and layer it with Kojic acid. Kojic acid will keep things like that from happening.
This answer has been removed.
9466 Black Mountain Rd, Suite 250, San Diego, CA 92126